MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR; ELIK EVACUATOR

C.R. BARD INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR; ELIK EVACUATOR
Catalog Number 000451
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they required further clarification regarding the presence of phthalates in this product 000451.The information provided in 2021 indicated that this product did not contain phthalates.They therefore need to understand how and why the incorrect information was provided.They will have our quality and regulatory teams present in the call who would like to raise some additional questions to help us understand the process.Per mdd this symbol would have been required to be on the label per erc 7.5 as shown below but it was not included for some reason.It could be that the tracked material is not accurate for the end item as it appears to not have pvc or phthalates tracked marked.Therefore, this device would have been considered mislabeled under mdd.Could see where this possibly could be a sa for this type of error and need quality involvement.We have realized that our mdd labels were out of compliance and need to report this complaint.The date of awareness is feb 25, 2025.As this is the date we found that the labels were out of compliance.The original questions came in from a supplier asking about what materials were in our products and this was not reported as a complaint.Please do not contact this supplier as we are taking this through our field action committee and will contact them directly after the decision has been made.The complainant has 25 trays that are mdd.This will be an occurrence of 25 and not 25 separate complaints.

Brand Name
BARD® ELLIK EVACUATOR
Common Device Name
ELIK EVACUATOR
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24564119
Report Number1018233-2026-01629
Device Sequence Number13144610
Product Code KQT
UDI-Device Identifier00801741080814
UDI-Public(01)00801741080814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown